# SDR 2001UALA01275

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1304, RBL 40, TOP OF FRAME IS CORRODED.  REPAIRED FRAME PER BAC DWG 146T8533 AND INSTALLED PER SRM 51-40-2 ON NON-ROUTINE J7789I. MAJOR REPAIR
